Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 29, Number 4

All articles in this issue are freely accessible.

The differential equation of the elliptic cylinder
J. H. McDonald.
Trans. Amer. Math. Soc. 29 (1927), 647-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501409
On a class of integral equations with discontinuous kernels
Rudolph E. Langer and Eleanor P. Brown.
Trans. Amer. Math. Soc. 29 (1927), 683-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501410
Some third-order irregular boundary value problems
Lewis E. Ward.
Trans. Amer. Math. Soc. 29 (1927), 716-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501411
Concerning point sets which can be made connected by the addition of a simple continuous arc
Gordon T. Whyburn.
Trans. Amer. Math. Soc. 29 (1927), 746-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501412
The notion of the Green’s function in the theory of integro-differential equations
J. D. Tamarkin.
Trans. Amer. Math. Soc. 29 (1927), 755-800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501413
A general theory of nets on a surface
Vernon G. Grove.
Trans. Amer. Math. Soc. 29 (1927), 801-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501414
Simply transitive primitive groups
W. A. Manning.
Trans. Amer. Math. Soc. 29 (1927), 815-825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501415
The expansion problems associated with regular differential systems of the second order
M. H. Stone.
Trans. Amer. Math. Soc. 29 (1927), 826-844
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501416
Errata: “On the representation of a number as the sum of any number of squares, and in particular of five” [Trans. Amer. Math. Soc. 21 (1920), no. 3, 255–284; 1501144]
G. H. Hardy.
Trans. Amer. Math. Soc. 29 (1927), 845-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500501
Errata: “On certain families of orbits with arbitrary masses in the problem of three bodies” [Trans. Amer. Math. Soc. 28 (1926), no. 1, 109–118; 1501334]
F. H. Murray.
Trans. Amer. Math. Soc. 29 (1927), 848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500502
Errata: “Manifolds with a boundary and their transformations” [Trans. Amer. Math. Soc. 29 (1927), no. 2, 429–462; 1501397]
Solomon Lefschetz.
Trans. Amer. Math. Soc. 29 (1927), 848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500503